# SDR CALA2018110982324

- Difficulty date: November 6, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 89,773 hours, 16,190 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 147W0213173
- Condition: Corroded
- Location: Bs 1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NR LP 9130570 SUPPORT TASK - AD 2018-02-20 EA 5363-01024 OP 03 BULK CARGO COMPT- STA 1979 BETWEEN S43L-S44L SHEAR TIE CORR. BULK CARGO COMPT STA 1979 BETWEEN S43L-S44L SHEAR TIE REPLACED AS PER ECRA 5310-07540 REV- ADD EMP:V897778 RII BY HX 169517
